# SDR HNAA2020022800081

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 46,683 hours, 44,706 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Gpu
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN MODERATE TURBULENCE HEARD A THUD BY CAPTAIN LEFT HAND SIDE FOLLWED BY A VIBRATION. THEY DECREASED SPEED AND NOISE DIMINISHED....FIX: UPON A/C TAXING IN FOUND GPU DOOR OPEN, INSPECTED AREA NO FURTHER DAMAGE NOTED. PERFORMED GEAR SWING IAW EMB 145 AMM, NO DEFECTS OR NOISES HEARD AT THIS TIME.OK FOR SERVICE.
